# SDR HEEA202409180001

- Difficulty date: September 6, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N343PH
- Make and model: Bokkms BK117D2EURO
- Aircraft serial: 20120
- Aircraft time: 5,341 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Master Switch
- Part number: MS274092F
- Condition: Inoperative
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BUS TIE OPEN #1 AND #2 INFLIGHT. PERFORMED EP AND RETURNED TO HOUMA.
